The Spectral Scale of a Self-Adjoint Operator in a Semifinite von Neumann Algebra
Christopher M. Pavone
International Journal of Mathematics and Mathematical Sciences, 2011, vol. 2011, 1-24
Abstract:
We extend Akemann, Anderson, and Weaver's Spectral Scale definition to include selfadjoint operators from semifinite von Neumann algebras. New illustrations of spectral scales in both the finite and semifinite von Neumann settings are presented. A counterexample to a conjecture made by Akemann concerning normal operators and the geometry of the their perspective spectral scales (in the finite setting) is offered.
Date: 2011
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2011/789182.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2011/789182.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:789182
DOI: 10.1155/2011/789182
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().